# SDR VNAA2017090711101

- Difficulty date: September 7, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 6,312 hours, 5,745 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NOSE WHEEL STEERING INOPERATIVE MESSAGE AFTER TAKE OFF.   DECLARED AN EMERGENCY.  MX RESET THE SYSTEM, OPS CHECKED GOOD
